MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products CK-MB Reagent Pack; In-Vitro Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products CK-MB Reagent Pack; In-Vitro Diagnostics
Catalog Number 1896836
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ckmb results obtained from three patient samples tested using vitros immunodiagnostic products ck-mb reagent lot 4010 on a vitros xt 7600 integrated system when compared to results from the same samples tested using vitros ckmb reagent lot 3980.Correlation sample 1 vitros ckmb result of 2.31 ng/ml vs.The expected result of 4.98 ng/ml.Correlation sample 2 vitros ckmb result of 3.35 ng/ml vs.The expected result of 5.29 ng/ml.Correlation sample 6 vitros ckmb result of 2.34 ng/ml vs.The expected result of 5.29 ng/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower than expected vitros ckmb results were not reported from the laboratory as they were generated during a lot to lot correlation.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 615283.
 
Additional Manufacturer Narrative
The investigation has determined that lower than expected vitros ckmb results were obtained from three patient samples tested using vitros immunodiagnostic products ck-mb reagent lot 4010 on a vitros xt 7600 integrated system when compared to results from the same samples tested using vitros ckmb reagent lot 3980.The assignable cause of the event is unknown with the information provided.The patient samples were not tested concurrently on both reagent lot 3980 and lot 4010.Only historical results from lot 3980 were used for comparison.The date the samples were collected and tested with reagent lot 3980 was not provided.The patient samples were preserved at 2-8 degrees c prior to testing.Per the vitros ckmb instructions for use, serum and plasma samples may be stored for up to 5 days at 2-8 degrees c (36-46 degrees f) or 4 weeks at -20 degrees c (-4 degrees f).The customer believed the samples may have been stored greater than 5 days at 2-8 degrees c, and that improper sample storage was a likely cause of the event.Historical quality control results generated within the timeframe of the event indicated that vitros ckmb reagent lot 4010 was performing as intended and did not likely contribute to the event.The customer made no allegation that there was issue with the performance of the vitros xt7600 integrated system, however, since no diagnostic within-run precision testing was performed within the timeframe of the event, an instrument related performance issue cannot be ruled out as contributing to the event.

Brand Name
VITROS Immunodiagnostic Products CK-MB Reagent Pack
Common Device Name
In-Vitro Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50055653
Report Number3007111389-2026-00127
Device Sequence Number9490743
Product Code JHX
UDI-Device Identifier10758750000203
UDI-Public(01)10758750000203(17)261215(11)260220(10)4010
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1896836
Device Lot Number4010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown